# SDR IXXA0200027O

- Difficulty date: May 22, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45994
- Aircraft time: 85,070 hours, 33,994 cycles
- Engine: Ge CFM562C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Condition: Malfunctioned
- Location: Engine
- Part time: 85,070 hours, 33,994 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM TOL, THE FLIGHT CREW EXPERIENCED A WINDSHEAR WARNING ALERT.  THE FLIGHT CREW FOLLOWED COMPANY PROCEDURES AND THE NUMBER THREE ENGINE EXCEEDED NORMAL OPERATING TEMPERATURES.  THE FLIGHT RETURNED TO TOL FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE ENGINE IN ACCORDANCE WITH THE CFM MAINTENANCE MANUAL.  THE INSPECTION REVEALED A DISCREPANCY AT THE VARIABLE STATOR VANE FEEDBACK SYSTEM.  MAINTENANCE CORRECTED THE DISCREPANCY, PERFORMED A SUCCESSFUL OPERATIONAL CHECK IN ACCORDANCE WITH THE COMPANY ENGINE RUN HANDBOOK.  THE AIRCRAFT WAS RETURNED TO SERVICE.
